Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 28, Number 2

All articles in this issue are freely accessible.

An external approach to unitary representations
Marko Tadić.
Bull. Amer. Math. Soc. 28 (1993), 215-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181278
New points of view in knot theory
Joan S. Birman.
Bull. Amer. Math. Soc. 28 (1993), 253-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191478
Wavelet transforms versus Fourier transforms
Gilbert Strang.
Bull. Amer. Math. Soc. 28 (1993), 288-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191480
Prevalence. An addendum to: “Prevalence: a translation-invariant ‘almost every’ on infinite-dimensional spaces” [Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 217–238; MR1161274 (93k:28018)]
Brian R. Hunt, Tim Sauer and James A. Yorke.
Bull. Amer. Math. Soc. 28 (1993), 306-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191479
Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure
G. W. Wasilkowski.
Bull. Amer. Math. Soc. 28 (1993), 308-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184000
Zariski geometries
Ehud Hrushovski and Boris Zilber.
Bull. Amer. Math. Soc. 28 (1993), 315-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1183999
Topology of homology manifolds
J. Bryant, S. Ferry, W. Mio and S. Weinberger.
Bull. Amer. Math. Soc. 28 (1993), 324-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1183997
On the distribution of sums of residues
Jerrold R. Griggs.
Bull. Amer. Math. Soc. 28 (1993), 329-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1183998
Borel actions of Polish groups
Howard Becker and Alexander S. Kechris.
Bull. Amer. Math. Soc. 28 (1993), 334-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185149

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Elements of $KK$-theory, by Kjeld Knudsen Jensen and Klaus Thomsen.
Reviewer: Jonathan Rosenberg
Bull. Amer. Math. Soc. 28 (1993), 342-347
Review information
Full-text PDF Free Access
Automorphisms and derivations of associative rings, by V. K. Kharchenko.
Reviewer: P. M. Cohn
Bull. Amer. Math. Soc. 28 (1993), 348-350
Review information
Full-text PDF Free Access
An introduction to wavelets, by Charles K. Chui.
Ten lectures on wavelets, by Ingrid Daubechies.
Reviewer: Yves Meyer
Bull. Amer. Math. Soc. 28 (1993), 350-360
Review information
Full-text PDF Free Access
Scenes from the history of real functions, by Fyodor A. Medvedev.
Reviewer: Angus E. Taylor
Bull. Amer. Math. Soc. 28 (1993), 360-367
Review information
Full-text PDF Free Access
An introduction to harmonic analysis on semisimple Lie groups, by V. S. Varadarajan.
Reviewer: Joseph A. Wolf
Bull. Amer. Math. Soc. 28 (1993), 367-370
Review information
Full-text PDF Free Access
Numerical methods for conservation laws, by Randall J. LeVeque.
Reviewer: John C. Strikwerda
Bull. Amer. Math. Soc. 28 (1993), 370-373
Review information
Full-text PDF Free Access
An introduction to multigrid methods, by P. Wesseling.
Reviewer: Steve McCormick
Bull. Amer. Math. Soc. 28 (1993), 373-375
Review information
Full-text PDF Free Access
Equivariant surgery theories and their periodicity properties, by K. H. Dovermann and Reinhard Schultz.
Reviewer: Mel Rothenberg
Bull. Amer. Math. Soc. 28 (1993), 375-382
Review information
Full-text PDF Free Access
Pluripotential theory, by Maciej Klimek.
Reviewer: J. E. Fornaess
Bull. Amer. Math. Soc. 28 (1993), 382-387
Review information
Full-text PDF Free Access
Analysis of Toeplitz operators, by A. B\"ottcher and B. Silbermann.
Reviewer: Thomas Kriete
Bull. Amer. Math. Soc. 28 (1993), 387-396
Review information
Full-text PDF Free Access
Scientific computing and differential equations---An introduction to numerical methods, by Gene H. Golub and James M. Ortega.
Reviewer: David M. Young
Bull. Amer. Math. Soc. 28 (1993), 397-398
Review information
Full-text PDF Free Access
Chaotic transport in dynamical systems, by Stephen Wiggins.
Reviewer: Robert W. Easton
Bull. Amer. Math. Soc. 28 (1993), 398-402
Review information
Full-text PDF Free Access
General orthogonal polynomials, by Herbert Stahl and Vilmos Totik.
Reviewer: D. S. Lubinsky
Bull. Amer. Math. Soc. 28 (1993), 403-408
Review information
Full-text PDF Free Access
Combinatorial homotopy and 4-dimensional complexes, by Hans Joachim Baues.
Reviewer: John R. Harper
Bull. Amer. Math. Soc. 28 (1993), 408-414
Review information
Full-text PDF Free Access
The geometry of four-manifolds, by S. K. Donaldson and P. B. Kronheimer.
Reviewer: N. J. Hitchin
Bull. Amer. Math. Soc. 28 (1993), 415-418
Review information
Full-text PDF Free Access
Perturbation methods, by E. J. Hinch.
Reviewer: James Murdock
Bull. Amer. Math. Soc. 28 (1993), 418-421
Review information
Full-text PDF Free Access
The Stefan problem, by Anvarbek Meirmanov.
Reviewer: John Ockendon
Bull. Amer. Math. Soc. 28 (1993), 421-423
Review information
Full-text PDF Free Access
Hardy-type inequalities, by B. Opic and A. Kufner.
Reviewer: Hans P. Heinig
Bull. Amer. Math. Soc. 28 (1993), 423-425
Review information
Full-text PDF Free Access
Interpolation of rational matrix functions, by I. Gohberg J.~A. Ball, and L. Rodman.
Reviewer: M. A. Kaashoek
Bull. Amer. Math. Soc. 28 (1993), 426-434
Review information
Full-text PDF Free Access